|    Login    |    Register

Topological Methods in the Theory of Functions of a Complex Variable. (AM-15), Volume 15

(Paperback)


Publishing Details

Full Title:

Topological Methods in the Theory of Functions of a Complex Variable. (AM-15), Volume 15

Contributors:

By (Author) Marston Morse

ISBN:

9780691095028

Publisher:

Princeton University Press

Imprint:

Princeton University Press

Publication Date:

30th March 1948

Country:

United States

Classifications

Readership:

Professional and Scholarly

Fiction/Non-fiction:

Non Fiction

Main Subject:
Dewey:

514

Physical Properties

Physical Format:

Paperback

Number of Pages:

145

Dimensions:

Width 152mm, Height 229mm

Weight:

227g

Description

The description for this book, Topological Methods in the Theory of Functions of a Complex Variable. (AM-15), will be forthcoming.

See all

Other titles by Marston Morse

See all

Other titles from Princeton University Press